International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 809-812

Covering of radial segments for domains bounded by k-circles

Tetsuo Inoue

Department of Information Systems Engineering, Kobe University of Mercantile Marine, Higashinada Fukae 5-1-1, Kobe, Japan

Received 15 January 1991; Revised 10 May 1991

Copyright © 1991 Tetsuo Inoue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some theorems on radial segments is studied for ring domains bounded by k-circles.